Georgia, 2015Damaging Winds in Georgia, July 21, 2015
July 21, 2015 · NWS CHS · 4 events in 2 counties and zones
Scattered thunderstorms developed in the early to mid afternoon hours and produced damaging wind gusts as they moved toward the coast. The thunderstorms developed within an inland surface trough, in a very unstable environment due to dew points near 80 and temperatures in the upper 90's.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed in the early to mid afternoon hours and produced damaging wind gusts as they moved toward the coast. The thunderstorms developed within an inland surface trough, in a very unstable environment due to dew points near 80 and temperatures in the upper 90's. Outflow boundary interactions also helped provide enhancements to thunderstorm strength.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jul 21, 12:40 PM EST, 25 minutes earlier.
Area forecast discussion, Jul 21, 12:40 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
140 PM EDT TUE JUL 21 2015
.SYNOPSIS...
AN INLAND SURFACE TROUGH WILL PERSIST INTO TONIGHT. A WEAK COLD
FRONT MAY MOVE INTO FAR NORTHERN AREAS EARLY WEDNESDAY BEFORE
DISSIPATING OR LIFTING QUICKLY BACK NORTH. ANOTHER COLD FRONT IS
EXPECTED TO MOVE IN FROM THE NORTH THURSDAY NIGHT AND THEN MOVE
SOUTH THROUGH THE AREA BY EARLY IN THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
EARLY AFTERNOON UPDATE...GENERALLY ISOLATED SHOWERS AND
THUNDERSTORMS DEVELOPING AND MOVING EAST TOWARD THE COAST. EXPECT
THIS TREND TO CONTINUE FOR AT LEAST SEVERAL MORE HOURS WITH A FEW
STORMS POSSIBLY BECOMING SEVERE. DAMAGING WINDS MOST LIKELY GIVEN
DCAPES NEAR 1000 J/KG.
PREVIOUS DISCUSSION...
TODAY...NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS
FORECAST. LOOKS LIKE AN UNUSUALLY HOT AND STEAMY DAY WITH HIGHS IN
THE MID 90S NEAR THE COAST AND UPPER 90S/NEAR 100 INLAND. SUCH
TEMPS COMBINED WITH DEWPOINTS IN THE MID TO UPPER 70S WILL CREATE
HEAT INDEX VALUES NEAR 110 DEGREES THIS AFTERNOON AND THUS WE WILL
MAINTAIN THE HEAT ADVISORY FOR ALL AREAS.
MAIN FORECAST CHALLENGE IS COVERAGE AND INTENSITY OF STORMS THIS
AFTERNOON. WEAK L0W- MID LEVEL TROUGHING ALONG WITH A LATE PINNED
SEA BREEZE AND POSSIBLY A LEFTOVER BOUNDARY FROM YDA/S CONVECTION
SHOULD LEAD TO AT LEAST ISOLATED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON. ISOLATED PULSE CONVECTION LOOKS TO INITIATE EARLY THIS
AFTERNOON AFTER MID 90S CONVECTIVE TEMPS ARE REACHED...POSSIBLY
BECOMING SCATTERED AS MESOSCALE BOUNDARIES DEVELOP. SOME STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS LIKELY THE MAIN HAZARD
GIVEN DOWNDRAFT CAPES NEAR 1500 J/KG. INCREASING MID-LEVEL FLOW
COULD LEAD TO SOME MULTI- CELL ORGANIZATION...MAINLY OVER SOUTH
CAROLINA WHERE WINDS WILL BE STRONGER.
TONIGHT...LINGERING CONVECTION AROUND SUNSET SHOULD DIMINISH. WE
WILL HAVE TO WATCH TRENDS FOR ANOTHER POTENTIAL ROUND OF STORMS
MOVING THROUGH NE SOUTH CAROLINA LATER THIS EVENING AND WE DID
MAINTAIN SOME CHANCE POPS IN THE CHARLESTON TRI-COUNTY AREA A BIT
LATER INTO THE EVENING. ANOTHER WARM AND HUMID NIGHT WITH LOWS
BETWEEN 75 AND 80 ONCE AGAIN.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
OVERVIEW: THE AREA WILL BE ON THE SOUTHERN EDGE OF A BROAD UPPER
TROUGH...CENTERED OVER EASTERN CANADA...THROUGH THE PERIOD.
WEDNESDAY...MODEL DIFFERENCES BETWEEN THE VERY DRY 00Z/21 GFS AND
WETTER 00Z SOLUTIONS INCLUDING THE ECMWF...NAM...AND THE CANADIAN
MADE THIS FORECAST A CHALLENGE. GFS HAS LITTLE OR NO INSTABILITY DUE
TO THE MIXING OUT OF SURFACE DEWPOINTS INTO THE 60S IN MANY AREAS IN
ADVANCE OF THE SEA BREEZE. THIS RESULTS IN INVERTED V TYPE LOW LEVEL
SOUNDINGS WHICH IF THUNDERSTORMS DID FORM WOULD POSE A RISK FOR
STRONG...POSSIBLY DAMAGING WINDS. MORE CLOUD COVER AND POPS WITH THE
WETTER MODELS WOULD RESULT IN SLIGHTLY LOWER TEMPERATURES...BUT
HIGHER AFTERNOON HEAT INDEX VALUES PRIOR TO CONVECTIVE DEVELOPMENT.
TRENDED POPS DOWN A LITTLE OUT OF RESPECT FOR GFS...BUT KEPT THEM
SOLIDLY IN THE CHANCE CATEGORY FOR THE AFTERNOON HOURS. CANNOT RULE
OUT A MARGINAL SEVERE THUNDERSTORM WITH THE GREATEST THREAT BEING
DAMAGING WINDS. FORECASTED HIGH TEMPERATURES IN THE MID TO UPPER 90S
IN MOST AREAS AND MORE OR LESS DISCARDED THE POSSIBILITY OF DEW
POINTS MIXING OUT INTO THE 60S SINCE ONLY THE GFS DOES THIS AND THIS
IS QUITE DIFFICULT TO DO THIS TIME OF THE YEAR. THIS THOUGHT PROCESS
RESULTED IN HEAT AFTERNOON HEAT INDEX VALUES NEAR 110 IN PORTIONS OF
SOUTHEAST GEORGIA AND GENERALLY FROM 104 TO 108 ELSEWHERE. AS A
RESULT...HEAT ADVISORIES MAY BE NEED FOR PORTIONS OF SOUTHEAST
GEORGIA. MAINTAINED CHANCE POPS FOR ALL AREAS THROUGH ABOUT 06Z THEN
SLIGHT CHANCE/CHANCE FOR THE REMAINDER OF THE NIGHT. IT WILL BE
MUGGY WITH LOWS MAINLY IN THE MID TO UPPER 70S.
THURSDAY...LOW PRESSURE WILL DEVELOP JUST NORTH OF THE AREA ON
THURSDAY AND THEN IS EXPECTED TO SHIFT OFFSHORE THURSDAY NIGHT
ALLOWING A COLD FRONT TO SWING INTO NORTHERN AREAS. MODELS IN BETTER
AGREEMENT REGARDING THE THREAT FOR SHOWERS AND THUNDERSTORMS...
ALTHOUGH GFS IS STILL QUITE A BIT DRIER ACROSS INLAND AREAS THAN
OTHER MODELS. CONTINUED MAINLY UPPER END CHANCE POPS FOR MAINLY
AFTERNOON AND EVENING THUNDERSTORMS...BUT WITH FRONT DROPPING INTO
THE AREA...MAINTAINED CHANCE POPS THOUGH THE NIGHT. HIGHS THURSDAY
WILL BE A BIT LOWER DUE TO MORE CLOUD COVER...LIKELY GREATER
PRECIPITATION COVERAGE AND SLIGHTLY LOWER LOW LEVEL THICKNESS
VALUES. EXPECT TEMPERATURES TO TOP OUT MAINLY IN THE LOWER TO MID
90S. LOWS ONCE AGAIN IN THE MID TO UPPER 70S.
FRIDAY...EVEN THOUGH THE WEAK COLD FRONT WILL BE MOVING SOUTH
THROUGH THE AREA...ONLY VERY SLIGHT COOLING IS EXPECTED...WITH HIGHS
FROM NEAR 90 AT/NEAR THE BEACHES TO THE MID 90S ACROSS INTERIOR
GEORGIA. THREAT FOR MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS...WITH THE GREATEST THREAT ACROSS THE SOUTH CLOSER TO
WHERE THE FRONT WILL BE DURING PEAK HEATING.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
DEEP CYCLONIC UPPER LEVEL FLOW WILL PREVAIL ACROSS THE NORTHEAST
INTO SUNDAY BEFORE SHIFTING OUT INTO THE NORTHWESTERN ATLANTIC.
THE TROUGH ASSOCIATED WITH HIS SYSTEM EXTENDING UNUSUALLY FAR
SOUTH FOR THIS TIME OF YEAR WILL ALLOW A COLD FRONT TO MOVE SOUTH
OF THE AREA THROUGH THE WEEKEND...BEFORE TRYING TO RETURN NORTH
FOR EARLY NEXT WEEK. TEMPERATURES LOOK TO BE NEAR OR SLIGHTLY
BELOW SEASONAL NORMS WITH A A SLIGHTLY REDUCED CHANCE FOR MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER
THE WEEKEND.
&&
.AVIATION /18Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS DEVELOPING SOUTH OF KCHS...ALREADY
AFFECTING KSAV. WHILE THIS ACTIVITY IS CURRENTLY CONCENTRATED IN
SOUTHEAST GEORGIA...CONVECTIVE DEVELOPMENT IS ANTICIPATED IN
SOUTH CAROLINA AS WELL...WHICH COULD IMPACT KCHS. GUIDANCE
SUGGESTS THAT THE WINDOW FOR GREATEST THUNDERSTORM ACTIVITY IS
FROM ROUGHLY 18Z TO 22Z. GUSTY SOUTHWEST TO WESTERLY SURFACE
WINDS ARE EXPECTED AT BOTH TERMINALS EVEN OUTSIDE CONVECTION.
HIGHER GUSTS AND STRONG DOWNDRAFTS ARE EXPECTED IN AND NEAR
THUNDERSTORMS. OTHERWISE... OUTSIDE OF POSSIBLE TEMPORARY FLIGHT
RESTRICTIONS IN THUNDERSTORMS...EXPECT VFR CONDITIONS THROUGH 18Z
WEDNESDAY.
EXTENDED AVIATION OUTLOOK...ISOLATED TO SCATTERED MAINLY AFTERNOON
CONVECTION WILL RESULT IN LOW CHANCES FOR LIGHT RESTRICTIONS THROUGH
THE WEEKEND.
&&
.MARINE...
NO CHANGES TO FORECAST PHILOSOPHY THROUGH TONIGHT AS SW SYNOPTIC
FLOW IS ENHANCED BETWEEN THE INLAND SURFACE TROUGH AND ATLC HIGH
PRES. DIURNAL EBBS ARE LIKELY MID TO LATE MORNING THEN WINDS AND
SEAS WILL BUILD SIMILAR TO YESTERDAY...ESPECIALLY ALONG THE SOUTH
CAROLINA LAND/SEA INTERFACE. SPEEDS WITH REACH 15-20 KT AGAIN
TONIGHT WITH NEAR 20 KT AT TIMES IN AMZ350 AND AMZ374. THE WAVE
HEIGHTS WILL BE 2 TO 3 FT NEAR SHORE AND OCCASIONALLY 4 FT IN
DIURNAL SURGES. OFFSHORE 3 TO 4 FT ON AVERAGE WITH SEAS UP TO 5 FT
POSSIBLE TONIGHT NEAR THE GULF STREAM WELL OFF THE GEORGIA COAST.
A WEAK COLD FRONT WILL LIKELY STALL JUST NORTH OF THE AREA ON
WEDNESDAY...BEFORE SHIFTING SOUTH THROUGH THE WATERS LATER THURSDAY
NIGHT AND FRIDAY. WINDS AND SEAS SHOULD REMAIN WELL BELOW 20 KNOTS
THROUGH THE PERIOD WITH WINDS OF 10 TO 15 KNOTS FAIRLY COMMON.
EXPECT SEAS MAINLY IN THE 2 TO 4 FOOT RANGE OUTSIDE OF THUNDERSTORMS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ040-042>045-
047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...MTE
LONG TERM...MTE
AVIATION...JMC/RJB
MARINE...MTEHazardous weather outlook, Jul 21, 9:59 AM EST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1059 AM EDT TUE JUL 21 2015
GAZ087-088-099>101-114-115-117-119-139-141-SCZ040-042>045-047>052-
220900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
1059 AM EDT TUE JUL 21 2015
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON...SOME OF WHICH COULD BECOME
SEVERE WITH DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-220900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1059 AM EDT TUE JUL 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
GAZ116-118-137-138-140-220900-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
1059 AM EDT TUE JUL 21 2015
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON...SOME OF WHICH COULD BECOME
SEVERE WITH DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
EXCESSIVE HEAT...TEMPERATURES WILL RISE TO A RANGE FROM 96 TO 99
DEGREES FOR MOST LOCATIONS WEDNESDAY AFTERNOON. THESE HOT
TEMPERATURES WILL COMBINE WITH DEWPOINTS IN THE MID 70S TO RESULT
IN HEAT INDEX VALUES OF AROUND 110 DEGREES. HEAT ADVISORIES COULD
EVENTUALLY BE NEEDED FOR PORTIONS OF THE AREA ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 21, 9:25 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 AM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 3 ENE MIDWAY 31.83N 81.38W
07/20/2015 LIBERTY GA 911 CALL CENTER
&&
EVENT NUMBER CHS1500735
JMCLocal storm report, Jul 21, 9:28 AM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 AM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 3 ENE MIDWAY 31.83N 81.38W
07/20/2015 LIBERTY GA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF PERRY DR AND LAKE
DR. TIME ESTIMATED BASED ON RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER CHS1500735
JMCSpecial weather statement, Jul 21, 12:20 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
120 PM EDT TUE JUL 21 2015
SCZ042-043-047>049-051-211800-
HAMPTON SC-INLAND JASPER SC-COASTAL JASPER SC-BEAUFORT SC-
COASTAL COLLETON SC-INLAND JASPER SC-BEAUFORT SC-COASTAL JASPER SC-
INLAND COLLETON SC-
120 PM EDT TUE JUL 21 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER...BEAUFORT...
COLLETON AND HAMPTON COUNTIES UNTIL 200 PM EDT...
AT 119 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
POCOTALIGO...OR NEAR YEMASSEE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT...PORT ROYAL...RIDGELAND...YEMASSEE...CLARENDON...
POCOTALIGO...GRAHAMVILLE AND SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3251 8106 3274 8096 3269 8051 3236 8070
TIME...MOT...LOC 1719Z 277DEG 19KT 3260 8087
DPB
Special weather statement, Jul 21, 12:59 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
159 PM EDT TUE JUL 21 2015
GAZ114-115-211845-
EVANS GA-TATTNALL GA-
159 PM EDT TUE JUL 21 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS AND TATTNALL
COUNTIES UNTIL 245 PM EDT...
AT 158 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REIDSVILLE...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REIDSVILLE...CLAXTON...GLENNVILLE...HAGAN...COLLINS...DAISY...
BELLVILLE AND MANASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3219 8218 3221 8181 3217 8178 3214 8178
3201 8183 3194 8188 3191 8189 3201 8220
TIME...MOT...LOC 1758Z 275DEG 18KT 3210 8209
DPBThunderstorm Wind, Liberty
- When
- July 21, 1:05 PM EST to 1:06 PM EST
- Where
- Liberty County, 1.17 mi E of Flemington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 31.850, -81.550
Several treetops reported snapped and large tree limbs down in Liberty County.
Thunderstorm Wind, Liberty
- When
- July 21, 1:15 PM EST to 1:16 PM EST
- Where
- Liberty County, 1.36 mi ENE of Mc Intosh
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 31.830, -81.510
One tree reported down along Highway 196 at the Willie Dixon Road intersection.
Thunderstorm Wind, Tattnall
- When
- July 21, 3:55 PM EST to 3:56 PM EST
- Where
- Tattnall County, 2.38 mi SSE of Glennville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.900, -81.910
Tattnall County dispatch reported trees and power lines down at the intersection of Auburn Road and Rogers Road.
Thunderstorm Wind, Liberty
- When
- July 21, 5:05 PM EST to 5:06 PM EST
- Where
- Liberty County, 3.02 mi ENE of Midway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.810, -81.380
Liberty County dispatch reported a tree down on Marsh Hen Drive.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kansas, July 21, 2015$300,000 · 8 events
- Damaging Winds and Lightning Strike in Florida, July 21 to 25, 2015$41,000 · 55 kt wind · 26 events
- Damaging Winds in Georgia, July 21 to 23, 2015$86,000 · 60 kt wind · 8 events
- Damaging Winds in New York, July 21, 2015$80,000 · 55 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, July 21, 2015$50,000 · 1 in hail · 8 events
- Flood and Damaging Winds in Florida, July 21, 20153 injured · $10,000 · 50 kt wind · 7 events
- Tornado and Damaging Wind in Colorado, July 21, 2015EF1 · 2 events
- Damaging Winds in North Carolina, July 21, 2015$19,000 · 50 kt wind · 8 events
- Lightning Strike in New Jersey, July 21, 20152 injured · 1 event
- Damaging Wind in Connecticut, July 21, 20152 injured · 50 kt wind · 1 event
- Damaging Winds and Lightning Strike in North Carolina, July 21, 2015$3,000 · 50 kt wind · 15 events
- Damaging Winds in South Carolina, July 21, 201561 kt wind · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594036, 594037, 594039, 594041.